# SDR AALA202507315031

- Difficulty date: July 29, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N355PU
- Make and model: Boeing 737823
- Aircraft serial: 33348
- Aircraft time: 22,266 hours, 9,861 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: D72W14504111U
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTANDENTS REPORTS AFT LEFT LAVATORY BI-FOLD DOOR IS STICKING AND DIFFICULT TO OPEN, PASSENGERS GETTING STUCK INSIDE, IT IS A REPEAT WRITE UP.   REMOVED AND REPLACED LAVATORY-D BIFOLD DOOR. PER MM 25-40-14.  OSD: 7-31-2025
